AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Distributive Lattices and Their Applications in Complex Analysis
V. V. Zharinov

Proceedings of the Steklov Institute of Mathematics
1985; 82 pp; softcover
Volume: 162
ISBN-10: 0-8218-3088-0
ISBN-13: 978-0-8218-3088-8
List Price: US$54
Member Price: US$43.20
Order Code: STEKLO/162
[Add Item]

Algebraic methods have penetrated deeply into contemporary complex analysis, having an essential influence on both the choice of problems and on the methods for solving them. This monograph deals with the applications of distributive lattices of subspaces to problems in multidimensional complex analysis. The author extends and refines Bogolyubov's "edge-of-the-wedge" theorem, which is formulated as the exactness of a definite homology sequence in various classes of holomorphic functions. He also undertakes a systematic study of two classes of analytic functionals, the so-called Fourier hyperfunctions and the Fourier ultrahyperfunctions, on the basis of distributive lattices of linear subspaces. With this goal in mind, he obtains a homology characterization of distributive lattices of submodules, along with duality formulas for dual lattices of locally convex subspaces. The book is intended for specialists in the theory of functions of several complex variables.


Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia